欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  6 篇文章
     
     
 
Common fixed point theorems under implicit relations on ordered metric spaces and application to integral equations

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 3 Issue: 2 Page: 183-204
       
 
On supersolvability of fatorized finite groups

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 3 Issue: 2 Page: 205-210
       
 
The genus of a division algebra and the unramified Brauer group

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 3 Issue: 2 Page: 211-240
       
 
Cauchy-type integrals in several complex variables

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 3 Issue: 2 Page: 241-285
       
 
On the approximation of positive definite functions by like functions of smaller support

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 3 Issue: 2 Page: 287-298
       
 
Developments in fractal geometry

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 3 Issue: 2 Page: 299-348